Volume 10, Issue 1
Numerical Analysis of an Adhesive Contact Problem with Long Memory

XiaoliangCheng and Qichang Xiao

10.4208/eajam.181018.020419

East Asian J. Appl. Math., 10 (2020), pp. 72-88.

Preview Full PDF BiBTex 27 124
  • Abstract

Spatially semidiscrete and fully discrete schemes for a variational-hemivariational inequality, which describes adhesive contact between a deformable body of a viscoelastic material with long memory and a foundation are constructed. The variational formulation of the problem is represented by a system coupling a nonlinear integral equation with a history-dependent variational-hemivariational inequality. Assuming certain regularity of the solution and using piecewise linear fifinite element function for displacements and piecewise constant functions for bonding fifield, we obtain optimal order error estimates.

  • History

Published online: 2020-01

  • AMS Subject Headings

65M10, 78A48

  • Cited by